RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 64, Number 1  


Gravitational field of a nonstatic spherically symmetric body in the relativistic theory of gravitation
A. A. Vlasov, A. A. Logunov
3
On the connection between gravity and supergravity
M. A. Baranov, A. A. Roslyi, A. S. Schwarz
7
Methods of weyl representation of the phase space and canonical transformations. II
V. G. Budanov
17
On a Kubo–Martin–Schwinger state of the sine-Gordon system
N. V. Peskov
32
Symmetry of nonlinear electrodynamic equations
W. I. Fushchych, I. M. Tsyfra
41
Solutions of two-dimensional einstein equations parametrized by arbitrary functions and generated by the O(2, 1) $\sigma$ model
M. G. Tseitlin
51
Supersymmetric generalization of Todorov's equation
R. P. Zaikov
61
System of equations of the quasiparticle-phonon nuclear model with allowance for phonon scattering at finite temperature
Nguyen Din Dang
69
Some properties of constraints in theories with degenerate Lagrangians
V. V. Nesterenko, A. M. Chervyakov
82
Temperature dependence of the correlation length in a one-dimensional Bose gas
N. M. Bogolyubov, V. E. Korepin
92
Hamiltonian of the phase separation border and phase transitions of the first kind. I
A. G. Basuev
103
Thermodynamic limit of nonequilibrium states of a three-dimensional system of elastic spheres
V. I. Gerasimenko, D. Ya. Petrina
130
Simple solution of two-dimensional ising model on a torus in terms of Grassmann integrals
V. N. Plechko
150
On a possibility of using generalized Okubo operators to take into account correlations in the Hubbard model with degeneracy
A. V. Vedyaev, V. A. Ivanov, V. E. Shilov
163
Spheroidal corrections to the spherical and parabolic bases of the hydrogen atom
L. G. Mardoyan, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan
171
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019